On the law of the iterated logarithm for the maximum scheme in Banach ideal spaces

Authors

  • K. S. Akbash (Київ. нац. ун-т iм. Т. Шевченка)
  • O. P. Makarchuk

Abstract

Asymptotic estimates are obtained in the law of the iterated logarithm for the extreme values of a sequence of independent random variables in Banach spaces.

Published

25.03.2019

Issue

Section

Research articles

How to Cite

Akbash, K. S., and O. P. Makarchuk. “On the Law of the Iterated Logarithm for the Maximum Scheme in Banach Ideal Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 71, no. 3, Mar. 2019, pp. 303-9, https://umj.imath.kiev.ua/index.php/umj/article/view/1440.